File Download
  • No File Attached
 
Links for fulltext
(May Require Subscription)
 
Supplementary

Article: Robust H ∞ performance problem for linear systems with nonlinear uncertainties in all system matrices
  • Basic View
  • Metadata View
  • XML View
TitleRobust H ∞ performance problem for linear systems with nonlinear uncertainties in all system matrices
 
AuthorsGuo, L1
Lam, J2
 
Issue Date2002
 
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207721.asp
 
CitationInternational Journal Of Systems Science, 2002, v. 33 n. 11, p. 885-900 [How to Cite?]
DOI: http://dx.doi.org/10.1080/00207720210167131
 
AbstractThis paper considers robust performance analysis and H ∞ controller design for a class of systems with time-varying and nonlinear uncertainties. These uncertainties are allowed to exist not only in the state, but also in the control input, measurement output, exogenous input and derivative of state. A new sufficient condition based on LMI is first provided to analyse the robust H ∞ performance problem of the free systems. For the general case, it is shown that a solvability condition for the output feedback control problem can be reduced to that of a set of LMIs with algebraic constraints. Then it is shown that in some cases, the constraints can be eliminated through simplifications and the output feedback controller design methods can be provided in terms of LMIs. In particular, two special cases of the systems with nonlinear uncertainties are discussed thoroughly and the design procedures of output feedback controllers are provided via typical LMIs. Furthermore, for a class of systems with both structured and nonlinear uncertainties, a new solvability condition is presented and the corresponding problem also cast into that o fan auxiliary system without uncertainties. A few examples are also given to demonstrate the effectiveness of the proposed approaches.
 
ISSN0020-7721
2012 Impact Factor: 1.305
2012 SCImago Journal Rankings: 1.044
 
DOIhttp://dx.doi.org/10.1080/00207720210167131
 
ISI Accession Number IDWOS:000180627000003
 
ReferencesReferences in Scopus
 
DC FieldValue
dc.contributor.authorGuo, L
 
dc.contributor.authorLam, J
 
dc.date.accessioned2012-08-08T08:43:23Z
 
dc.date.available2012-08-08T08:43:23Z
 
dc.date.issued2002
 
dc.description.abstractThis paper considers robust performance analysis and H ∞ controller design for a class of systems with time-varying and nonlinear uncertainties. These uncertainties are allowed to exist not only in the state, but also in the control input, measurement output, exogenous input and derivative of state. A new sufficient condition based on LMI is first provided to analyse the robust H ∞ performance problem of the free systems. For the general case, it is shown that a solvability condition for the output feedback control problem can be reduced to that of a set of LMIs with algebraic constraints. Then it is shown that in some cases, the constraints can be eliminated through simplifications and the output feedback controller design methods can be provided in terms of LMIs. In particular, two special cases of the systems with nonlinear uncertainties are discussed thoroughly and the design procedures of output feedback controllers are provided via typical LMIs. Furthermore, for a class of systems with both structured and nonlinear uncertainties, a new solvability condition is presented and the corresponding problem also cast into that o fan auxiliary system without uncertainties. A few examples are also given to demonstrate the effectiveness of the proposed approaches.
 
dc.description.natureLink_to_subscribed_fulltext
 
dc.identifier.citationInternational Journal Of Systems Science, 2002, v. 33 n. 11, p. 885-900 [How to Cite?]
DOI: http://dx.doi.org/10.1080/00207720210167131
 
dc.identifier.doihttp://dx.doi.org/10.1080/00207720210167131
 
dc.identifier.epage900
 
dc.identifier.isiWOS:000180627000003
 
dc.identifier.issn0020-7721
2012 Impact Factor: 1.305
2012 SCImago Journal Rankings: 1.044
 
dc.identifier.issue11
 
dc.identifier.scopuseid_2-s2.0-0037107237
 
dc.identifier.spage885
 
dc.identifier.urihttp://hdl.handle.net/10722/156651
 
dc.identifier.volume33
 
dc.languageeng
 
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207721.asp
 
dc.publisher.placeUnited Kingdom
 
dc.relation.ispartofInternational Journal of Systems Science
 
dc.relation.referencesReferences in Scopus
 
dc.titleRobust H ∞ performance problem for linear systems with nonlinear uncertainties in all system matrices
 
dc.typeArticle
 
<?xml encoding="utf-8" version="1.0"?>
<item><contributor.author>Guo, L</contributor.author>
<contributor.author>Lam, J</contributor.author>
<date.accessioned>2012-08-08T08:43:23Z</date.accessioned>
<date.available>2012-08-08T08:43:23Z</date.available>
<date.issued>2002</date.issued>
<identifier.citation>International Journal Of Systems Science, 2002, v. 33 n. 11, p. 885-900</identifier.citation>
<identifier.issn>0020-7721</identifier.issn>
<identifier.uri>http://hdl.handle.net/10722/156651</identifier.uri>
<description.abstract>This paper considers robust performance analysis and H &#8734; controller design for a class of systems with time-varying and nonlinear uncertainties. These uncertainties are allowed to exist not only in the state, but also in the control input, measurement output, exogenous input and derivative of state. A new sufficient condition based on LMI is first provided to analyse the robust H &#8734; performance problem of the free systems. For the general case, it is shown that a solvability condition for the output feedback control problem can be reduced to that of a set of LMIs with algebraic constraints. Then it is shown that in some cases, the constraints can be eliminated through simplifications and the output feedback controller design methods can be provided in terms of LMIs. In particular, two special cases of the systems with nonlinear uncertainties are discussed thoroughly and the design procedures of output feedback controllers are provided via typical LMIs. Furthermore, for a class of systems with both structured and nonlinear uncertainties, a new solvability condition is presented and the corresponding problem also cast into that o fan auxiliary system without uncertainties. A few examples are also given to demonstrate the effectiveness of the proposed approaches.</description.abstract>
<language>eng</language>
<publisher>Taylor &amp; Francis Ltd. The Journal&apos;s web site is located at http://www.tandf.co.uk/journals/titles/00207721.asp</publisher>
<relation.ispartof>International Journal of Systems Science</relation.ispartof>
<title>Robust H &#8734; performance problem for linear systems with nonlinear uncertainties in all system matrices</title>
<type>Article</type>
<description.nature>Link_to_subscribed_fulltext</description.nature>
<identifier.doi>10.1080/00207720210167131</identifier.doi>
<identifier.scopus>eid_2-s2.0-0037107237</identifier.scopus>
<relation.references>http://www.scopus.com/mlt/select.url?eid=2-s2.0-0037107237&amp;selection=ref&amp;src=s&amp;origin=recordpage</relation.references>
<identifier.volume>33</identifier.volume>
<identifier.issue>11</identifier.issue>
<identifier.spage>885</identifier.spage>
<identifier.epage>900</identifier.epage>
<identifier.isi>WOS:000180627000003</identifier.isi>
<publisher.place>United Kingdom</publisher.place>
</item>
Author Affiliations
  1. University of Manchester
  2. The University of Hong Kong